Alert archive / Louisiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 75, NWS Lake Charles, LA

October 13, 20144 parishes in Louisiana; Newton County, Texas

NWS Lake Charles, LA issued this severe thunderstorm warning at Oct 13, 2014, 12:28 PM CDT for 4 parishes in Louisiana; Newton County, Texas. It was in force for 62 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 13, 2014, 12:28 PM CDT (17:28 UTC)
Expired
Oct 13, 2014, 1:30 PM CDT
In force
62 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Allen Parish, LA, Beauregard Parish, LA, Calcasieu Parish, LA, Vernon Parish, LA, Newton County, TX

The radar

The Ft Polk radar (KPOE), 59 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 13, 12:35 PM CDTTSTM WND DMG1 S De Ridder, LABEAUREGARD SHERIFF REPORTS TREES DOWN ABOUT 1 MILE SOUTH OF DERIDDER ON FRANKLIN RD. ADDITIONAL TREES LEANING AGAINST POWERLINES AT HWY 27 AND MALL.
Oct 13, 12:55 PM CDTTSTM WND DMGPitkin, LA911 RELAYED REPORT OF SNAPPED POWER LINES IN PITKIN
Oct 13, 12:55 PM CDTTSTM WND DMGRosepine, LA911 RELAYED REPORT OF TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 13, 11:10 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 5.5 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2014-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2118 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2014-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2118 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
741 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

877 
WUUS54 KLCH 131728
SVRLCH
LAC003-011-019-115-TXC351-131830-
/O.NEW.KLCH.SV.W.0075.141013T1728Z-141013T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1228 PM CDT MON OCT 13 2014

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL NEWTON COUNTY IN SOUTHEAST TEXAS...
  WESTERN ALLEN PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES...REEVES...MITTIE...
  BEAUREGARD PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES...SUGARTOWN...SINGER...RAGLEY...MERRYVILLE...
  FIELDS...DRY CREEK...DE RIDDER...
  EXTREME NORTHWESTERN CALCASIEU PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES DE QUINCY...
  SOUTHERN VERNON PARISH IN WEST CENTRAL LOUISIANA...
  THIS INCLUDES...ROSEPINE...PITKIN...

* UNTIL 130 PM CDT

* AT 1227 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH...FROM 10 MILES WEST OF DE RIDDER TO 7 MILES
  SOUTH OF FIELDS...MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ORETTA...TULLA...LONGVILLE...CRAVENS...FULLERTON...GRANT...HARMONY
  AND LEBLANC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

RADAR INDICATED SOME ROTATION WITH THESE STORMS. SEVERE THUNDERSTORMS
CAN PRODUCE TORNADOES WITH LITTLE WARNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR
SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 3109 9283 3044 9291 3043 9311 3040 9314
      3039 9372 3057 9374 3089 9357 3087 9348
TIME...MOT...LOC 1727Z 264DEG 42KT 3085 9335 3042 9353

$$

K. KUYPER
1 follow-up statement
062 
WWUS54 KLCH 131804
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
104 PM CDT MON OCT 13 2014

TXC351-131814-
/O.CAN.KLCH.SV.W.0075.000000T0000Z-141013T1830Z/
NEWTON TX-
104 PM CDT MON OCT 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL NEWTON COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR
SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3109 9283 3045 9291 3043 9311 3040 9314
      3040 9361 3066 9358 3087 9348
TIME...MOT...LOC 1804Z 264DEG 42KT 3078 9278 3042 9325

$$

LAC003-011-019-115-131830-
/O.CON.KLCH.SV.W.0075.000000T0000Z-141013T1830Z/
BEAUREGARD LA-ALLEN LA-VERNON LA-CALCASIEU LA-
104 PM CDT MON OCT 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR EXTREME NORTH CENTRAL CALCASIEU...SOUTHEASTERN VERNON...WESTERN
ALLEN AND BEAUREGARD PARISHES...

AT 103 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS ON RADAR CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF MITTIE TO 6 MILES SOUTH OF
RAGLEY..MOVING EAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
REEVES...HARMONY AND LEBLANC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR
SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

&&

LAT...LON 3109 9283 3045 9291 3043 9311 3040 9314
      3040 9361 3066 9358 3087 9348
TIME...MOT...LOC 1804Z 264DEG 42KT 3078 9278 3042 9325

$$
66

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 11:22 AM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Oct 13, 11:22 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1122 AM CDT MON OCT 13 2014

.UPDATE...
SQUALL LINE EXTENDS FROM N CNTL LA ACRS TOLEDO BEND RESERVOIR SW
TO CONROE AND HOUSTON. KLCH 12Z SOUNDING SHOWS HELICITY BETWEEN
200-300 M2/S2 WITH VALUES IN EXCESS OF 400 PER KSHV SOUNDING. GIVEN
THIS...ALONG WITH DECENT LOW LVL WIND SHEAR AND ADDITIONAL
DESTABILIZATION FM DAYTIME HEATING...CONDITIONS REMAIN QUITE
FAVORABLE FOR SEVERE WX THIS AFTN WITH THE BEST POTENTIAL FOR
STRONG TO SEVERE WINDS ALONG WITH A FEW ISOLATED TORNADOES. SPC
HAS RECENTLY ISSUED TORNADO WATCH 536 FOR MOST OF THE CWA THROUGH
7 PM THIS EVENING.

OTHER THAN THE UPDATE TO ADD THE WATCH HEADLINE...MADE SOME MINOR
ADJUSTMENTS TO POPS/WX FOR TODAY...BASED ON THE LATEST NAM12 AND
HRRR GUIDANCE WITH SLIGHT TWEAKS FOR TIMING...BUT OVERALL
REMAINDER OF FCST IS ON TRACK.  24

&&

.PREV DISCUSSION... /ISSUED 654 AM CDT MON OCT 13 2014/

AVIATION...A PREFRONTAL SQUALL LINE NORTHWEST OF LUFKIN IS
EXPECTED TO MOVE INTO A ZONE OF STRONG SOUTHERLY WINDS ASSOCIATED
WITH THE LOW LEVEL JET. GUSTS TO 35 KNOTS APPEAR POSSIBLE STARTING
AROUND MID-MORNING AT AEX WHERE MVFR CIGS HAVE ALREADY APPEARED.

EXPECTING MVFR CIGS AND GUSTS TO 35 KNOTS TO PUSH INTO BPT AND LCH ALSO
AROUND MID-MORNING. STRONG TO SEVERE TSTMS WITH THE SQUALL LINE BY
EARLY AFTERNOON INTO BPT, AEX, AND LCH. LATE IN THE AFTERNOON FOR
LFT AND ARA.

THE COLD FRONT WILL BRING CLEARING SKIES AND NORTHWEST WINDS TO
THE TERMINALS DURING THE EVENING. WINDS SHOULD DIMINISH LATE TNITE.

SWEENEY

PREV DISCUSSION... /ISSUED 427 AM CDT MON OCT 13 2014/

SYNOPSIS...

A SOUTHERN PLAINS COLD FRONT WILL TRAVEL SOUTH AND EAST...
MOVING INTO SOUTHEAST TEXAS BY LATE AFTERNOON...BEFORE EXITING
SOUTH CENTRAL LOUISIANA JUST BEFORE MIDNIGHT.

FURTHER UP...A DEEP WESTERLY TROUGH WILL PROPAGATE EASTWARD
ACROSS THE WESTERN UPPER GULF COAST STATES TONIGHT.

DISCUSSION...

THE INGREDIENTS FOR SEVERE WEATHER WILL BE PLACE ACROSS THE WARM
SECTOR WEDGE THIS AFTERNOON.

THE INSTABILITY WILL BE ADEQUATE BY MIDDAY.
SURFACE-BASED CAPES WILL BE RUNNING ABOUT 2000 J PER KG. THE WEAK
CAPPING INVERSION (AROUND 5000 FT) WILL WASH OUT.

THE COMBINED LIFT WILL BE ADEQUATE.
PRE-FRONTAL LIFT WILL PHASE-IN WITH SYNOPTIC LIFT (ENHANCED
DIVERGENCE ALOFT) ASSOCIATED WITH THE APPROACHING WESTERLY TROUGH.

THE SHEAR WILL BE ADEQUATE.
THE NAM FORECAST SOUNDING DEPICTS HORSESHOE HODOGRAPHS IN THE LOWER
LEVELS...A MODEST ROTATIONAL POTENTIAL...ISOLATED TORNADOES POSSIBLE.

THE MOISTURE WILL BE ADEQUATE.
PRECIPITABLE WATER WILL BE RUNNING ABOUT 2 INCHES...ABOUT TWO
STANDARD DEVIATIONS ABOVE NORMAL FOR MID OCTOBER. VERY HEAVY
RAINFALL WILL BRING ABOUT LOCALIZED FLOODING.

21

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  83  56  74  52 /  70  50  10   0
KBPT  85  56  76  52 /  90  20  10   0
KAEX  84  55  73  51 / 100  50  10   0
KLFT  86  57  74  52 / 100  80  10   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR ACADIA-CALCASIEU-
     EAST CAMERON-IBERIA-JEFFERSON DAVIS-LAFAYETTE-LOWER ST.
     MARTIN-ST. MARY-UPPER ST. MARTIN-VERMILION-WEST CAMERON.

TX...WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR JEFFERSON-ORANGE.

GM...SMALL CRAFT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR COASTAL
     WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-COASTAL
     WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
     COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
     CITY LA OUT 20 NM-WATERS FROM INTRACOASTAL CITY TO CAMERON
     LA FROM 20 TO 60 NM-WATERS FROM CAMERON LA TO HIGH ISLAND
     TX FROM 20 TO 60 NM-WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY LA FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Oct 13, 5:05 AM CDT, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
505 AM CDT MON OCT 13 2014

GMZ430-432-435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-
216-259>262-141115-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-VERNON-RAPIDES-AVOYELLES-
BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-
ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-
ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-
SOUTHERN NEWTON-
505 AM CDT MON OCT 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A TRAVELING GREAT PLAINS COLD FRONT WILL ENTER SOUTHEAST TEXAS BY
MIDAFTERNOON TODAY...BEFORE EXITING SOUTH CENTRAL LOUISIANA BY
MIDEVENING TONIGHT.

NUMEROUS PRE-FRONTAL SHOWERS AND THUNDERSTORMS ARE EXPECTED. SOME
STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND ISOLATED TORNADOES
THE PRIMARY THREAT. LOCALIZED FLOODING IS ALSO POSSIBLE IN THE
STRONGER SHOWERS.

A WIND ADVISORY IS IN EFFECT FOR THE COASTAL MARSHES AND I-10
PRAIRIES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY.

GMZ450-452-455-470-472-475-141115-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
505 AM CDT MON OCT 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A TRAVELING GREAT PLAINS COLD FRONT WILL ENTER THE WESTERN COASTAL
WATERS BY LATE AFTERNOON TODAY...BEFORE EXITING SOUTH CENTRAL
LOUISIANA JUST BEFORE MIDNIGHT TUESDAY.

NUMEROUS PRE-FRONTAL SHOWERS AND THUNDERSTORMS ARE EXPECTED. SOME
STORMS MAY BE SEVERE...WITH DAMAGING WINDS THE PRIMARY THREAT.
LOCAL VISIBILITIES BELOW 3 NM ARE POSSIBLE IN THE STRONGER SHOWERS.

IN ADDITION...A SMALL CRAFT ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SMALL CRAFT ADVISORY WILL LIKELY BE IN EFFECT FOR TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY.

In the hours before

Special weather statement, Oct 13, 10:16 AM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1016 AM CDT MON OCT 13 2014

TXZ180-201-259>261-131615-
HARDIN TX-NORTHERN JASPER TX-NORTHERN NEWTON TX-TYLER TX-
SOUTHERN JASPER TX-
1016 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...NEWTON...TYLER AND
JASPER COUNTIES UNTIL 1115 AM CDT...

AT 1012 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM 9 MILES NORTH OF ROCKLAND TO 31
MILES WEST OF WILDWOOD...MOVING EAST AT 25 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
COLMESNEIL...WOODVILLE...EBENEZER...IVANHOE...SAM RAYBURN DAM AND
HILLISTER.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3106 9457 3104 9445 3112 9405 3114 9404
      3115 9401 3116 9387 3048 9390 3050 9455
      3085 9463 3088 9462 3089 9464 3101 9467

K. KUYPER
Special weather statement, Oct 13, 12:05 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1205 PM CDT MON OCT 13 2014

TXZ201-216-261-262-131800-
HARDIN TX-ORANGE TX-SOUTHERN JASPER TX-SOUTHERN NEWTON TX-
1205 PM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...NEWTON...ORANGE AND
JASPER COUNTIES UNTIL 100 PM CDT...

AT NOON CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE
OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 7 MILES SOUTH
OF CALL TO 6 MILES NORTH OF VIDOR...MOVING EAST AT 35 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
DEVILS POCKET...DEWEYVILLE AND HARTBURG.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR
SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3053 9405 3052 9373 3042 9371 3039 9375
      3036 9375 3034 9377 3034 9375 3031 9375
      3027 9370 3025 9371 3023 9411

K. KUYPER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 3:43 AM CDTSmall Craft AdvisoryLCH38 hr
Oct 13, 3:49 AM CDTWind AdvisoryLCHAllen, Avoyelles, Cameron, Evangeline, Lafayette, Rapides and 2 more15 hr
Oct 13, 11:38 AM CDTSevere Thunderstorm WarningLCHRapides, Vernon52 min
Oct 13, 12:46 PM CDTSevere Thunderstorm WarningLCHRapides, Vernon59 min
Oct 13, 12:59 PM CDTSpecial Weather StatementLCHCalcasieu61 min
Oct 13, 1:03 PM CDTSpecial Marine WarningLCH117 min
Oct 13, 1:07 PM CDTSpecial Weather StatementLCHCameron53 min
Oct 13, 1:18 PM CDTSevere Thunderstorm WarningLCHAllen, Evangeline57 min
Oct 13, 1:27 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Jefferson Davis63 min
Oct 13, 1:37 PM CDTSevere Thunderstorm WarningLCHAvoyelles, Rapides53 min
Oct 13, 2:06 PM CDTSevere Thunderstorm WarningLCHSaint Landry, Saint Martin54 min
Oct 13, 2:31 PM CDTSpecial Weather StatementLCHLafayette, Vermilion59 min
Oct 13, 2:46 PM CDTSpecial Marine WarningLCH89 min
Oct 13, 3:06 PM CDTSevere Thunderstorm WarningLCHIberia, Lafayette, Saint Landry, Saint Martin, Vermilion54 min
Oct 13, 3:41 PM CDTSpecial Weather StatementLCHIberia64 min
Oct 13, 3:57 PM CDTSpecial Marine WarningLCH63 min
Oct 13, 5:03 PM CDTSpecial Marine WarningLCH117 min
Oct 13, 6:55 PM CDTSpecial Marine WarningLCH95 min
Oct 13, 10:16 AM CDTSpecial Weather StatementLCHJasper, Tyler59 min
Oct 13, 10:50 AM CDTSevere Thunderstorm WarningLCHJasper, Newton, Tyler55 min
Oct 13, 11:50 AM CDTSevere Thunderstorm WarningLCHJasper, Newton, Tyler55 min
Oct 13, 12:05 PM CDTSpecial Weather StatementLCHOrange55 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2014Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.